Seventh-Day Adventist Church

SEC Area8 Pathfinders Basildon | Braintree | Cambridge | Chelmsford | Colchester | G Chestnut | G Serenity | Haverhill | lpswich | Peterborough | Southend

Menu

MIT Weekend II


MIT Weekend II - 2012

Venue: Phasels Wood Scout Camp & Activity Centre
Address: Rucklers Lane, Kings Langley, Herts. WD4 9NA

Date: April 27th to 29th
Time:6:30p.m. - Registration will commence at 6:30p.m. 

Cost: £25

Details
This is what can be expected thus far this weekend.

 

Module Duration Date Start Time  Presenter
Welcome and Registration   0.5 hrs 27-04-12   06:30  
Evening Worship 0.5 hrs 27-04-12 07:00  
ROrienteering Honour - Part 1 1.0 hrs 27-04-12 07:30 T. Waldron
         
Morning Worship 0.5 hrs 28-04-12 08:00  
Child and Youth Evangelism 2.0 hrs 28-04-12 08:30  Pr. Thomas
Sabbath Worship  0.75 hrs 28-04-12  10:45  
Christian Story Telling  2.0 hrs 28-04-12  13:30 P. Catchpole
How to Teach an Honour 2.0 hrs  28-04-12 15:45 M. John
Evening Worship  0.5 hrs 28-04-12 19:00  
NIGHT HIKE  2.0hrs  28-04-12  TBC  
         
Morning Worship 0.5 hrs 25-04-12 08:00  
Camping Skills II - Part 1 1.5 hrs 25-04-12 08:30 T. Waldron
Camping Skills II - Part 2 2.0 hrs 25-04-12 11:00 T. Waldron

Please remember that this is going to be a camping weekend.  You will need to bring everything you will need over the weekend.

You are also required to bring the following three things this weekend:

  • OS Map for St. Albans and Hatfield - Sheet 182
  • A Compass
  • Something you can bake, boil or fry. (Please bring something non presiable incase you have to take it back home) 
Feel free to try something as sophisticated as cake mix.